PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996 | 63 | 2 | 115-136
Tytuł artykułu

Uniform stability and semi-stability of motions in dynamical systems on metric spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Some stability properties of motions in pseudo-dynamical systems and semi-systems are studied.
Rocznik
Tom
63
Numer
2
Strony
115-136
Opis fizyczny
Daty
wydano
1996
otrzymano
1994-07-07
poprawiono
1995-01-10
poprawiono
1995-09-05
Twórcy
  • Institute of Mathematics, Jagiellonian University, Reymonta 4, 30-059 Kraków, Poland
Bibliografia
  • [1] N. P. Bhatia and G. P. Szegö, Stability Theory of Dynamical Systems, Springer, Berlin, 1970.
  • [2] A. Pelczar, Semi-stability of motions and regular dependence of limit sets on points in general semi-systems, Ann. Polon. Math. 42 (1983), 263-282.
  • [3] A. Pelczar, Limit sets and prolongations in generalized (multivalued) semi-systems, preprint WS-363, Vrije Universiteit Amsterdam, Faculteit Wiskunde en Informatica, 1990.
  • [4] A. Pelczar, A contribution to the theory of generalized semi-systems: asymptotic equivalence and generalized prolongational limit sets, to appear.
  • [5] J. Sabine de Lis, An elementary explicit example of unbounded limit behaviour on the plane, Rev. Acad. Canaria Cienc. 5 (1) (1993), 41-46.
  • [6] A. Trzepizur, L'équivalence asymptotique au sens de Ważewski: un analogue d'un théorème de Levinson, Bull. Polish Acad. Sci. Math. 36 (1988), 39-46.
  • [7] T. Ważewski, Sur la coïncidence asymptotique des intégrales de deux systèmes d'équations différentielles, Bull. Acad. Polon. Sci. Lettres Sér. A Sci. Math. 1949, 147-150.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv63z2p115bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.